RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1979, Volume 84, Pages 114–116 (Mi znsl2937)  

This article is cited in 1 scientific paper (total in 1 paper)

The scattering problem for a long-range periodic in time potential

E. L. Korotyaev


Abstract: The multidimensional Schrödinger operator $H=-\Delta+V(x,t)$ with a time-dependent potential is considered. The potential may decrease slowly with respect to space variable but its mean value in time is equal to zero. It is shown that for the pair $H_0=-\Delta$, $H$ wave operators exist and their ranges coincide with the absolute continuous subspace of the corresponding operator of monodromy.

Full text: PDF file (152 kB)

English version:
Journal of Soviet Mathematics, 1983, 21:3, 333–334

Bibliographic databases:

UDC: 517.94

Citation: E. L. Korotyaev, “The scattering problem for a long-range periodic in time potential”, Boundary-value problems of mathematical physics and related problems of function theory. Part 11, Zap. Nauchn. Sem. LOMI, 84, "Nauka", Leningrad. Otdel., Leningrad, 1979, 114–116; J. Soviet Math., 21:3 (1983), 333–334

Citation in format AMSBIB
\Bibitem{Kor79}
\by E.~L.~Korotyaev
\paper The scattering problem for a~long-range periodic in time potential
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~11
\serial Zap. Nauchn. Sem. LOMI
\yr 1979
\vol 84
\pages 114--116
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2937}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=557030}
\zmath{https://zbmath.org/?q=an:0414.35023|0515.35021}
\transl
\jour J. Soviet Math.
\yr 1983
\vol 21
\issue 3
\pages 333--334
\crossref{https://doi.org/10.1007/BF01660589}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2937
  • http://mi.mathnet.ru/eng/znsl/v84/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. L. Korotyaev, “On the eigenfunctions of the monodromy operator of the Schrödinger operator with a time-periodic potential”, Math. USSR-Sb., 52:2 (1985), 423–438  mathnet  crossref  mathscinet  zmath
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:93
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019